MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000175956

Медицинская библиотека · Cardiology · 1993

Reversible catecholamine-induced cardiomyopathy presenting as acute pulmonary edema in a patient with pheochromocytoma.

Elian D, Harpaz D, Sucher E, Kaplinsky E, Motro M, Vered Z

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Cardiac injury caused by elevated levels of circulating catecholamines is a well-known phenomenon. We report a patient who, secondary to transient regional left ventricular dysfunction (despite normal coronary arteries), developed acute pulmonary edema. Echocardiography showed marked anteroapical hypokinesia and an apical thrombus. The diagnosis of pheochromocytoma was made by plasma catecholamine levels, abdominal ultrasound and finally at operation. The patient recovered completely long before surgical intervention was undertaken.

Для цитирования: Elian D, Harpaz D, Sucher E, Kaplinsky E, Motro M, Vered Z. Reversible catecholamine-induced cardiomyopathy presenting as acute pulmonary edema in a patient with pheochromocytoma.. Cardiology. 1993. DOI: 10.1159/000175956.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.